# SDR A6WA202104197750

- Difficulty date: April 10, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 37,818 hours, 36,530 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 601R1020333
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR WS 53.60 VERTICAL SUPPORT/ANGLE HAS CORROSION AT ELECTRICAL CONNECTOR THRU HOLES (2EACH)   ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED SUPPORT ANGLE (PN 601R10203-33). UPON REMOVAL OF SUPPORT ANGLE ADDITIONAL CORROSION WAS DISCOVERED ON CHANNEL (PN 601R-10203-27). REMOVED CHANNEL FROM SUPPORT ANGLE. REMOVED CORROSION FROM ANGLE, ORIGINAL THICKNESS 0.080Ï¿½, 4 PLACES. 1) 1.4Ï¿½L X 0.250Ï¿½W X 0.001Ï¿½D 2) 0.450Ï¿½L X 0.400Ï¿½W X 0.003Ï¿½D 3) 2.600Ï¿½L X 0.800Ï¿½W X 0.004Ï¿½D 4) 5.600Ï¿½L X 2.200Ï¿½W X 0.008D. BLENDED DIMENSIONS WITHIN LIMITS IAW ASAP EA# AWAC-CRJ257-01601 REV IR DATED 4/15/2021. REMOVED CORROSION FROM CHANNEL, ORIGINAL THICKNESS 0.050Ï¿½, 1) 1.150Ï¿½L X 0.700Ï¿½W X 0.002Ï¿½D. BLENDED AREA WITHIN LIMITS IAW ASAP EA#AWAC-CRJ257-01602 REV IR DATED 4/15/2021.REINSTALLED SUPPORT ANGLE AND CHANNEL IAW CRJ 200 SRM 51-42-21.
